# SDR SWAA032400

- Difficulty date: October 30, 2003
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 54,355 hours, 45,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 5 EA FUSELAGE FRAMES CRACKED AT STR 9R, BS 747, BS 767, BS 807, BS 827 AND BS 907.  REPAIRED FRAMES PER BFG ER.
